Top 8 NyQuil Cold and Flu – Cold & Flu Medicine

No comments
As an Amazon Associate I earn from qualifying purchases.

1. Vicks

#ad

Vicks NyQuil Cough, 48 LiquiCaps, Sore Throat, Fever, Cold and Flu Nighttime Relief, and Congestion Relief

#ad
Vicks #ad - Nyquil helps to relieve your cold & flu symptoms, so you can get the rest you need. Contains acetaminophen: A pain reliever/fever reducer than can help soothe your sore throat.

Powerful nighttime releief. Nyquil cold & flu liquicaps temporarily relieves common cold and flu symptoms, including cough due to minor throat and bronchial irritation, minor aches and pains, fever, headache, sore throat, runny nose and sneezing. Multi-symptom relief. Nyquil cold & flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure. Relieves your cold symptoms so you can sleep better. 1 pharmacist recommended over-the-counter cold & cough medicine from Vicks, the world’s #1 selling cough & cold brand.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.31 Inches
Length4.25 Inches
Weight0.22 Pounds
Width2 Inches
Part Number323900014411
ModelNA

2. Vicks

#ad

Cold and Flu Relief, 48 LiquiCaps 32 DayQuil and 16 NyQuil, Relieves Sore Throat, Day or Night, Fever, and Congestion, Vicks DayQuil and NyQuil SEVERE Cough

#ad
Vicks #ad - Pain relief & fever reducer. Our smallest most powerful nighttime liquicap. Dayquil severe offers non-drowsy relief of your cold and flu symptoms, 4-ACTIVE, so you can power through your day. Multi-symptom relief with nyquil severe cold & flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive.

Nyquil severe relieves your sneezing, minor aches & pains, and cough, fever, headache, runny nose, sore throat, so you can get the rest you need. Dayquil/nyquil severe delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, fever, and congestion, such as cough, sore throat, day or night.

Dayquil/nyquil severe is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat. Maximum strength cold & flu relief. Smallest branded, maximum strength daytime liquicaps.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.31 Inches
Length2 Inches
Weight0.2 Pounds
Width4.31 Inches
Part Number53-PVRZ-0FPE

3. Vicks

#ad

Cold and Flu, 12 fl oz 2 Pack, Relieves Nighttime Sore Throat, Vicks NyQuil SEVERE Cough, Fever, Berry Flavor, Congestion

#ad
Vicks #ad - Nyquil severe cold & pains, runny nose & bronchial irritation, headache, sore throat, fever, minor aches & flu Liquid temporarily relieves common cold & flu symptoms, including cough due to minor throat & sneezing.

Nyquil severe cold & flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure. Max strength nighttime relief. From the world’s #1 selling cough & cold brand. Maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, among OTC cold & flu medicines. Vicks nyquil severe helps dry up your nasal passages to relieve your runny nose. Multi-symptom relief. Contains acetaminophen: A pain reliever/fever reducer than can help soothe your sore throat.
BrandVicks #ad
ManufacturerP&G #ad
Height6.85 Inches
Length5.25 Inches
Weight1.5 Pounds
Width2.75 Inches
Part NumberPG-6470
ModelNA

4. Vicks

#ad

Relieves Sore Throat, Cold and Flu Relief, Vicks DayQuil and NyQuil SEVERE Cough, and Congestion, Fever, 12 fl oz each Combo Pack

#ad
Vicks #ad - Dayquil/nyquil severe delivers temporary relief to your toughest cold & flu symptoms, fever, and congestion, sore throat, such as cough, day or night. Maximum strength cold & flu relief. Multi-symptom relief with nyquil severe cold & flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive.

Temporarily relieves common cold & flu symptoms, minor aches & pains, sore throat, and fever. Temporarily relieves common cold & flu symptoms, headache, minor aches and pains, sore throat, including cough due to minor throat and bronchial irritation, fever, runny nose and sneezing so you can sleep.

Maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, among OTC cold & flu medicines. Dayquil severe non-drowsy, cough due to minor throat and bronchial irritation, including nasal congestion, headache, DAYTIME RELIEF. Nyquil nighttime relief.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height6.96 Inches
Length2.8 Inches
Width5.38 Inches
Part NumberNA
ModelNA

5. ALKA-SELTZER PLUS

#ad

20 Count, Orange Zest Effervescent Tablets with Pain Reliever/Fever Reducer, Orange Zest, Alka-Seltzer Plus Cold Medicine

#ad
ALKA-SELTZER PLUS #ad - Orange Zest flavor. Use as directed. Provides temporary relief from nasal congestion, runny nose, fever, headache & body ache, sore throat, sneezing, and sinus pressure. Dissolves in water. Comes in Effervescent form.
BrandALKA-SELTZER PLUS #ad
ManufacturerAlka-Seltzer Plus #ad
Height3.19 Inches
Length2.68 Inches
Width1.93 Inches
Part NumberBA44020
ModelBA44020

6. ALKA-SELTZER PLUS

#ad

Alka-seltzer Plus Maximum Strength Cold & Flu Power Max Gels Night, 24 Count

#ad
ALKA-SELTZER PLUS #ad - Temporarily reduces fever. New 25% smaller pill: alka-seltzer plus maximum Strength Cold & Flu PowerMax Gels have a concentrated formula in a smaller liquid gel so it's easier to swallow.

Alka-seltzer plus maximum strength cold & Flu PowerMax Gels contain a pain reliever, fever reducer, antihistamine, cough suppressant, and nasal decongestant. Temporarily relieves these symptoms due to a cold or flu: Minor aches and pains, sore throat, headache, nasal and sinus congestion, cough, runny nose, & sneezing. Powermax gels do not have to be taken with meals. Provides up to 4 hours of relief: one dose provides 4 hour night time relief of cough, nasal congestion, headache & body ache, runny nose, and sore throat.
BrandALKA-SELTZER PLUS #ad
ManufacturerBayer HealthCare LLC #ad
Height5 Inches
Length3.5 Inches
Weight0.15 Pounds
Width1.5 Inches
Part NumberI00104724
ModelI00104724

7. Good Sense

#ad

Relieves Aches and Pains Related to Cold & Flu, GoodSense Nighttime Cold & Flu Softgels

#ad
Good Sense #ad - Use: nighttime cold & flu softgels help relieve coughing, sniffles, aches and pains due to the common cold & flu while you sleep. These symptoms can last for up to two weeks.

Stop the spread of germs: cover your nose and mouth with a tissue when you cough or sneeze and toss in the trash after use. Compare to the active ingredients in Vicks NyQuil Cold & Flu. Common cold: a cold usually includes a runny nose, sore throat, sneezing, and coughing. Active ingredients: active ingredients in nighttime cold & flu softgels are acetaminophen 325 mg, dextromethorphan HBr 15 mg, and doxylamine succinate 6. 25 mg. Flu: influenza flu is a contagious respiratory illness caused by influenza viruses infecting the nose, throat and lungs.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.38 Inches
Length3.25 Inches
Weight0 Pounds
Width1 Inches

8. Good Sense

#ad

Cherry Flavor, GoodSense Nighttime Cold and Flu Relief, Cold and Flu Liquid

#ad
Good Sense #ad - Does not contain pseudoephedrine; contains 10% ALCOHOL. Cold and flu relief liquid: This liquid pain reliever, cough suppressant, fever reducer, antihistamine is cherry flavored. They all combine to create an effective cold and flu medicine.

Effective: compare goodsense nighttime cold and flu relief liquid to the active ingredients of NyQuil Cold & Flu. This cold remedy relieves cold and flu symptoms so you can rest. Cold and flu medicine: goodsense nighttime Cold and Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sneezing and runny nose. The active ingredients of this cold and flu relief liquid are Acetaminophen 650 mg, Dextromethorphan HBr 30 mg, and Doxylamine succinate 12.

5 mg. Identifying the common cold: a cold usually includes a runny nose, sore throat, sneezing, and coughing. To protect yourself from common cold wash your hands often with soap and water. Nighttime cold and flu relief: goodsense nighttime cold and Flu Relief provides through the night cold care.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height7.25 Inches
Length2.5 Inches
Weight1.05 Pounds
Width2.5 Inches
Part Number301130459400